Research Repository

Delay-dependent filtering design for time-delay systems with Markovian jumping parameters

Hu, Li-Sheng and Shi, Peng and Cao, Yong-Yan (2007) Delay-dependent filtering design for time-delay systems with Markovian jumping parameters. International Journal of Adaptive Control and Signal Processing, 21 (5). pp. 434-448. ISSN 0890-6327

Full text for this resource is not available from the Research Repository.

Abstract

Two filtering problems—H∞ filtering and H2 filtering—for the linear Markovian jump systems with time delay are considered in this paper. The proposed new filtering approach guarantees that the results are less conservative than that obtained by other existing approaches. Numerical example well demonstrates the proposed algorithms.

Item Type: Article
Uncontrolled Keywords: ResPubID18800, filtering, time delay, Markovian jump system, stochastic stability, H∞-norm, H2-norm
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Depositing User: VUIR
Date Deposited: 26 Apr 2012 23:53
Last Modified: 26 Apr 2012 23:53
URI: http://vuir.vu.edu.au/id/eprint/3305
ePrint Statistics: View download statistics for this item
Citations in Scopus: 36 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar